# SDR DALA1210113117

- Difficulty date: February 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN FR 66 FLOORBEAM -Y1292 CORRODED.  BLENDED AREA IAW SRM 51-74-00.  CHECKED LIMITS L=4" W=3" D=.060".  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 FIG 102.  REMOVED & REPLACED FLOORBEAM IAW SRM 51-42-11.
